# SDR 7AHR201410243

- Difficulty date: January 10, 2014
- Submitted: January 10, 2014
- Operation: General aviation
- Aircraft: N125MN
- Make and model: Doug MD 83
- Aircraft serial: 53125
- Aircraft time: 44,498 hours, 40,653 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Damaged
- Location: Cockpit Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C CHECK THE FLIGHT DECK DEAD BOLT FAILED FUNCTIONAL TEST.  DISCOVERED THE DOOR DEAD BOLT HANDLE DAMAGED.  R & R DEAD BOLT PN AA87113 IAW DC-9 MM 52-52-1-2 E1-E-7 PAGE 4.
